# SDR TAMF20100048S

- Difficulty date: July 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 84,727 hours, 30,688 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "SC3" CHECKS, INSPECTION FOUND CORROSION ON RIB, PN 114T2203-13, STA OSS 479.854 LT , REPAIR ACCOMPLISHED IAW EWO 767-57-064R0 AND MFG 1-1635744504.
